# SDR GTIA2015020101493

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 31,689 hours, 15,123 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 6abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING,  PAX O2 MASKS DROPPED OVER SEATS 6ABC.  INSP & REPACKED O2 MASKS IAW MM 35-21-43-550-801-A, PERFORMED MASK DROP IAW MM 35-23-00-710-001-A.  ALL OPS CKS GOOD.
